MathSciNet Relay Station
MathSciNet bibliographic data
MR815480 (87d:58110) 58F15 (58F09)
Franks, John Nonsingular Smale flows on $S\sp 3$. Topology 24 (1985), no. 3, 265–282.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement